Authors: Stevanović, Dragan 
Petković, Marko
Bašić, Milan
Title: On the diameter of integral circulant graphs
Journal: Ars Combinatoria
Volume: 106
First page: 495
Last page: 500
Issue Date: 1-Jul-2012
Rank: M23
ISSN: 0381-7032
Integral circulant graphs have been proposed as potential candidates for modelling quantum spin networks with perfect state transfer between antipodal sites in the network. We show that the diameter of these graphs is at most O(lnlnn), and further improve the recent result of Saxena, Severini and Shparlinski.
Keywords: Circulant graphs | Diameter | Integral graphs | Perfect state transfer
Publisher: Charles Babbage Research Centre

Show full item record


checked on Jun 16, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.